# SDR CHQA20130120037

- Difficulty date: January 20, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N267SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 30,970 hours, 25,224 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 17,916 hours, 15,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14530036001
- Part serial: 2524
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A GOUGE WAS FOUND IN FRAME 60 BETWEEN STRINGERS 4L AND 5L.  THE FRAME WAS REPAIRED IN ACCORDANCE WITH SRM 53-00-04 AND SRM 53-00-01.
